MathSciNet Relay Station
MathSciNet bibliographic data
MR1253619 (94k:53052) 53C20 (53C21)
Micallef, Mario J.; Wang, McKenzie Y. Metrics with nonnegative isotropic curvature. Duke Math. J. 72 (1993), no. 3, 649–672.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement